MathSciNet Relay Station
MathSciNet bibliographic data
MR1865379 35J70 (35J60 35J65 46E35 46M35)
Marcus, Moshe; Veron, Laurent Removable singularities and boundary traces. J. Math. Pures Appl. (9) 80 (2001), no. 9, 879–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement